# SDR UALA2012062903394

- Difficulty date: June 26, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 41,036 hours, 16,560 cycles
- Engine: Iae V2522A5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 201590002020
- Part serial: B105
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RAN HYDRAULIC SYSTEMS WITH HYDRAULIC GROUND CART.  FOUND LEFT MLG RETRACT ACTUATOR LEAKING.  REPLACED HYDRAULIC LINE 110-3509 PER IPC ITEM 20.  RAN HYDRAULICS NO LEAK NOTED. OPBLM IS INFORMED NEW ACTUATOR IS PLANESIDE.  REMOVED AND INSTALLED NEW ACTUATOR.
